MathSciNet Relay Station
MathSciNet bibliographic data
MR269772 (42 #4667) 22.05 (46.00)
Lau, Anthony To-ming Functional analytic properties of topological semigroups and $n$-extreme amenability. Trans. Amer. Math. Soc. 152 1970 431–439.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement